toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Averbakh, I., & Pereira, J. (2018). Lateness Minimization in Pairwise Connectivity Restoration Problems. INFORMS J. Comput., 30(3), 522–538.
toggle visibility
Freire, A. S., Moreno, E., & Yushimito, W. F. (2016). A branch-and-bound algorithm for the maximum capture problem with random utilities. Eur. J. Oper. Res., 252(1), 204–212.
toggle visibility
Letelier, O. R., Clautiaux, F., & Sadykov, R. (2022). Bin Packing Problem with Time Lags. INFORMS J. Comput., Early Access.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print